# SDR DLM11972481

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DE
- Make and model: Doug MD-11
- Aircraft serial: 48472
- Engine: Pwa PW4460
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Nr 3 Hyd Syst
- Component: 00001331
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

TWO HOURS INTO FLIGHT HYD 3 ELEV OFF LIGHT ILLUMINATED CHECKED FLUID LEVEL IN 3 SYSTEM AND FOUND 4.7 GAL REMAINING.  QUANTITY BLED DOWN TO 2.5 AND SYS 3 HYD SYST SHUT OFF LANDED IN PDX WITH LOSS OF ALL FLUID IN 3 WHEN GEAR CAME DOWN AND LOCKED.  FOUND O-RING LEAKING AT THE NUMBER 3 SYS PRESSURE SENSOR.
